MAUDE Adverse Event Report: SINOCARE INC TRUENESS; SYSTEM,TEST BLOOD GLUCOSE,OVER THE COUNTER

SINOCARE INC TRUENESS; SYSTEM,TEST BLOOD GLUCOSE,OVER THE COUNTER
Model Number STRIP,TNS 200CT 30/CS
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for erratic blood glucose test results.Son is calling on behalf of the customer.The customer called concerned with test results from back-to-back test results of 93 and 203 mg/dl.The customer does not know their expected blood glucose test result range.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a blood test was performed by the customer fasting and produced test result of 164 mg/dl using trueness meter, per customer, the product is stored according to specification in the bedroom, the test strip lot manufacturer's expiration date is 06/22/2026 and per the customer the open vial date is (b)(6) 2025.The meter memory was reviewed for previous test result history: result 1: 231 mg/dl date: (b)(6) 2026 time: 11:49am fasting (ate 2 hr.Prior) result 2: 277 mg/dl date: (b)(6) 2026 time: 11:47am fasting result 3: 289 mg/dl date: (b)(6) 2026 time: 11:46am fasting result 4: 231mg/dl date: (b)(6) 2026 time: 1:17pm non-fasting result 5: 311 mg/dl date: (b)(6) 2026 time: 1:16pm non-fasting result 6: 93 mg/dl date: (b)(6) 2026 time: 1:45pm non fasting result 7: 203 mg/dl date:(b)(6) 2026 time: 1:47pm non fasting.
 
Additional Manufacturer Narrative
Internal report reference number :(b)(4).Meter and test strips were not returned for evaluation.Most likely underlying root cause:pending completion.Note:follow-up calls are pending completion.Sinocare(a foreign manufacturer, fei #3016863723) and trividia health,inc,(a us.Company/importer, fei #1000113657) have entered into a customer service agreement.Trividia health, inc,handles customer complaints for the trueness blood glucose monitoring system and trueness air blood glucose monitoring system (k231476-class 2) and records customer information, establishing unique complaint number.

Brand Name
TRUENESS
Common Device Name
SYSTEM,TEST BLOOD GLUCOSE,OVER THE COUNTER
Manufacturer (Section D)
SINOCARE INC
no,265 guyuan road
hi-tech zone
changsha, hunan CN 41 0205
CH  CN 410205
Manufacturer (Section G)
SINOCARE INC
no.265 guyuan road
hi-tech
changsha, hunan CN 41 0205
CH   CN 410205
Manufacturer Contact
jeremy chow
no.265 guyuan road
hi- tech
changsha, hunan CN 41-0205
CH   CN 410205
MDR Report Key24289337
Report Number3016863723-2026-00001
Device Sequence Number13357498
Product Code NBW
UDI-Device Identifier00021292015084
UDI-Public(01)00021292015084(17)260622(10)4R6094
Combination Product (Y/N)N
PMA/510(K) Number
K231476
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/22/2026
Device Model NumberSTRIP,TNS 200CT 30/CS
Device Lot Number4R6094
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown